Title of article :
Polynomial decay rate for the dissipative wave equation
Author/Authors :
Kim Dang Phung، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
33
From page :
92
To page :
124
Abstract :
Using Fourier integral operators with special amplitude functions, we analyze the stabilization of the wave equation in a three-dimensional bounded domain on which exists a trapped ray bouncing up and down infinitely between two parallel parts of the boundary.
Keywords :
Trapped ray , wave equation , stabilization
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2007
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number :
751230
Link To Document :
بازگشت